CureZone   Log On   Join
Lugol's irritating my stomach and feeling a little bad after taking it
 
Ogum-Mege Views: 1,881
Published: 6 years ago
 

Lugol's irritating my stomach and feeling a little bad after taking it


Hello!

Im taking Lugol Iodine for atleast 3 weeks - 1 month.

And recently ive discovered i got a little bit oh hypothireoidism.


Soo im taking 10 drops of Lugol 5% at morning, and 5 drops at 6:00 pm...

The only thing is that when i take the drops of Lugol in a full glass of water, my stomatch get upset, really irritated, and i feel kinda dizzy for some minutes, than it pass and i feel ok...

Im kinda worried that the Lugol's pursed the top rubber of my eyedrop, and im worried that i would have some plastic/rubber toxin over my Lugol's bottle...(ive read that there is not problem with that,but dunno...)

Because i barely remember if a had those stomach pains in the begnning, and i guess i didn't

any tips?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.531 sec, (1)